Skip to main content
Article thumbnail
Location of Repository

Previous Up Next Article Citations From References: 3 From Reviews: 0

By James R. (-pask) Hovey


Gorenstein model structures and generalized derived categories. (English summary) Proc. Edinb. Math. Soc. (2) 53 (2010), no. 3, 675–696. In [Math. Z. 241 (2002), no. 3, 553–592; MR1938704 (2003m:55027)] the second author introduce

Topics: 4. E. Enochs and O. Jenda, Gorenstein injective and projective modules, Math. Z. 220 (1995, 611–633. MR1363858 (97c, 16011
Year: 2013
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.